# SDR SWIA2025080800004

- Difficulty date: August 4, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 40,215 hours, 29,841 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Ground Damage
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE TO LT WINGLET.   WINGLET LEADING EDGE TRANSITION FAIRING DWG: CC670-15356, HAS BEEN PUNCTURED & DEFORMED,  WING TIP LENS CLOSING SPAR DWG CC670-15156, MACHINED FLANGE,  HAS BEEN DEFORMED. REF EAML 1671206.  FLIGHT 6325.  TRANSITION FAIRING R & R IAW AMM 57-30-84-400-805,  SRM 51-77-00.  DWG CC670-15000,  SRM 51-42-20.
